# SDR SWAA2025102225760

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,834 hours, 14,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAPTAIN SIDE FLIGHT ATTENDANT FLASHLIGHT TEST FAILED.   REMOVED AND REPLACED AFT LT OTBD FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
